Bateman, H. (1936) Functional differential equations and inequalities. Proceedings of the National Academy of Sciences of the United States of America, 22 (3). pp. 170-172. ISSN 0027-8424. http://resolver.caltech.edu/CaltechAUTHORS:BATpnas36a
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:BATpnas36a
Let us first try to find the minimum value of the integral ∫02π[f’(x)+mf(x + π)+e(x)]^2dx where f(x) is a uniform function of period 2π which is integrable and such that ∫02π[f(x)]^2dx=1.
|Additional Information:||© 1936 by the National Academy of Sciences. Communicated January 27, 1936.|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Tony Diaz|
|Deposited On:||18 Dec 2007|
|Last Modified:||26 Dec 2012 09:48|
Repository Staff Only: item control page